# SDR ABXA9700631

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140940
- Condition: Dented
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 DENTS IN FUSELAGE SKIN AND WINDOW BELT DOUBLER AT FS 334.  REPAIRED IAW ABX REA D953-16639-MR.
